# SDR SWAA2022111664768

- Difficulty date: October 26, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 60,531 hours, 39,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 867 S26-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE,  BS 867, S26L-27L IN THE AFT CARGO COMPARTMENT.  REPLACED THE ANGLE IAW SRM 51-10-02-0G-0, ITEM 9.
